MathSciNet Relay Station
MathSciNet bibliographic data
MR1017074 35J65 (35P30)
Li, Gong Bao; Yan, Shu Sen Eigenvalue problems for quasilinear elliptic equations on ${\bf R}^N$. Comm. Partial Differential Equations 14 (1989), no. 8-9, 1291–1314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement